Volume 13, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The three smallest compact arithmetic hyperbolic $5$–orbifolds

Vincent Emery and Ruth Kellerhals

Algebraic & Geometric Topology 13 (2013) 817–829
Bibliography
1 M Belolipetsky, V Emery, On volumes of arithmetic quotients of $\mathrm{PO}(n,1)^\circ$, $n$ odd, Proc. Lond. Math. Soc. 105 (2012) 541 MR2974199
2 , The Bordeaux database
3 V O Bugaenko, Groups of automorphisms of unimodular hyperbolic quadratic forms over the ring $\mathbf{Z}[(\sqrt{5}+1)/2]$, Vestnik Moskov. Univ. Ser. I Mat. Mekh. (1984) 6 MR764026
4 H Cohen, F Diaz y Diaz, M Olivier, Computing ray class groups, conductors and discriminants, Math. Comp. 67 (1998) 773 MR1443117
5 V Emery, Du volume des quotients arithmétiques de l'espace hyperbolique, PhD thesis, University of Fribourg (2009)
6 S Freundt, QaoS online database
7 H C Im Hof, Napier cycles and hyperbolic Coxeter groups, Bull. Soc. Math. Belg. Sér. A 42 (1990) 523 MR1316209
8 R Kellerhals, Scissors congruence, the golden ratio and volumes in hyperbolic $5$–space, Discrete Comput. Geom. 47 (2012) 629 MR2891254
9 H Klingen, Über die Werte der Dedekindschen Zetafunktion, Math. Ann. 145 (1961/1962) 265 MR0133304
10 V S Makarov, The Fedorov groups of four-dimensional and five-dimensional Lobačevskiĭspace, from: "Studies in General Algebra", Kišinev. Gos. Univ., Kishinev (1968) 120 MR0259735
11 J Milnor, The Schläfli differential equality, from: "Collected papers", Publish or Perish (1994) MR1277810
12 A Mohammadi, A Salehi Golsefidy, Discrete subgroups acting transitively on vertices of a Bruhat–Tits building, Duke Math. J. 161 (2012) 483 MR2881229
13 G Prasad, Volumes of $S$–arithmetic quotients of semi-simple groups, Inst. Hautes Études Sci. Publ. Math. (1989) 91 MR1019962
14 È B Vinberg, Discrete groups generated by reflections in Lobačevskiĭ spaces, Math. USSR Sb. 1 (1967) 429 MR0207853
15 D Zagier, H Gangl, Classical and elliptic polylogarithms and special values of $L$–series, from: "The arithmetic and geometry of algebraic cycles" (editors B B Gordon, J D Lewis, S Müller-Stach, S Saito, N Yui), NATO Sci. Ser. C Math. Phys. Sci. 548, Kluwer Acad. Publ. (2000) 561 MR1744961